# SDR SCNA20250725274

- Difficulty date: June 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N835SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40250
- Aircraft time: 46,929 hours, 19,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 95798, NR 00001: REF EA 53-0249 ACCOMPLISH A PERMANENT REPAIR OF THE FUSELAGE SKIN BETWEEN STRA 370 – 380 AT S-24R PER SRM 53-00-01-2R-3 WITHIN 5 FLIGHT HOURS OR 2 FLIGHT CYCLES, WHICHEVER OCCURS FIRST ( REINSPECT - TEMP REPAIR, SPEED TAPE, FASTENERS OR TEMP HYD LINES, DDG (M) )   RESOLUTUON:  FAS# 9913 T/C C/W  (INTERIM REPAIR)
